# SDR DLL13954210

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corrosion
- Location: Ws 346
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE COMPLETION OF EO 7-56199-3AD, THE RT IWS 346 MLG ATTACH RIB UPPER I/B 1.125 HOLE WAS FOUND WITH CORROSION IN THE HOLE BORE.  REPAIRED PER DL ERA 270991-14AD.
